×

The fuzzy Tychonoff theorem. (English) Zbl 0278.54003


MSC:

54A05 Topological spaces and generalizations (closure spaces, etc.)
54D30 Compactness
06B23 Complete lattices, completions
54B10 Product spaces in general topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bishop, E, Foundations of constructive analysis, (1967), McGraw-Hill New York · Zbl 0183.01503
[2] Cohn, P.M, Universal algebra, (1965), Harper and Row New York · Zbl 0141.01002
[3] Goguen, J.A, L-fuzzy sets, J. math. anal. appl., 18, 145-174, (1967) · Zbl 0145.24404
[4] Goguen, J.A, The logic of inexact concepts, Synthese, 19, 325-373, (1969) · Zbl 0184.00903
[5] Goguen, J.A, Categories of fuzzy sets, (), Dept. of Math. · Zbl 0177.02401
[6] Kelley, J.L, General topology, (1955), Van Nostrand Princeton, NJ · Zbl 0066.16604
[7] Linton, F, Some aspects of equational categories, () · Zbl 0201.35003
[8] Luce, R.D, Individual choice behavior, (1959), Wiley New York · Zbl 0093.31708
[9] Mac Lane, S, Categories for the working Mathematician, (1971), Springer-Verlag New York · Zbl 0232.18001
[10] Zadeh, L.A, Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.